Riquier and Dirichlet boundary value problems for slice Dirac operators
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
In recent years, the study of slice Dirac operators has attracted more and more attention in the literature. In this paper, Almansi-type decompositions for null solutions to the iterated slice Dirac operator and the generalized slice Dirac operator are obtained without a star-like domain centered at the origin. As applications, we investigate Riquier type problems and Dirichlet type problems in the theory of slice monogenic functions.
Abstract
In recent years, the study of slice Dirac operators has attracted more and more attention in the literature. In this paper, Almansi-type decompositions for null solutions to the iterated slice Dirac operator and the generalized slice Dirac operator are obtained without a star-like domain centered at the origin. As applications, we investigate Riquier type problems and Dirichlet type problems in the theory of slice monogenic functions.
참고문헌 (19)
- E. Almansi, "Sullintegrazione dellequazione differenziale <TEX>${\Delta}^{2m}u=0$<", TEX>, 1899, pp.2(3), 1~51
- N. Aronszajn, "Polyharmonic functions, Oxford Mathematics Monographs" (1983), The Clarendon Press, Oxford University Press
- F. Brackx, "Clifford Analysis, Pitman Research Notes in Mathematics Series, vol. 76" (1982), Pitman
- L. Cnudde, "Algebraic approach to Slice Monogenic functions", Complex Anal. Oper. Theory, 9(5), pp.1065~1087 (2015)[DOI]
- F. Colombo, "Slice monogenic functions", Isr. J. Math., 171, pp.385~403 (2009)[DOI]
- F. Colombo, "An extension theorem for slice monogenic functions and some of its consequences", Israel J. Math., 177, pp.369~389 (2010)[DOI]
- F. Colombo, "The Runge theorem for slice hyperholomorphic functions", Proc. Amer. Math. Soc., 139(5), pp.1787~1803 (2011)[DOI]
- H. De Bie, "Dunkl operators and a family of realizations of osp(<TEX>$1{\mid}2$<", TEX>), 2012, pp.364(7), 3875~3902
- P. G. L. Dirichlet, "Abh. Koniglich", Preuss. Akad. Wiss., pp.99~116 (1850)
- G. Gentili, "Advances in Hypercomplex Analysis, Springer INdAM Series, vol. 1" (2013), Springer
- G. Gentili, "A new theory of regular functions of a quaternionic variable", Adv. Math., 216(1), pp.279~301 (2007)[DOI]
- F. L. He, "Riemann-Hilbert problems for null-solutions to iterated generalized Cauchy-Riemann equations in axially symmetric domains", Computers and Mathematics with Applications, 71(10), pp.1990~2000 (2016)[DOI]
- V. V. Karachik, "Normalized system of functions with respect to the Laplace operator and its applications", J. Math. Anal. Appl., 287(2), pp.577~592 (2003)[DOI]
- H. Malonek, "Almansi-type theorems in Clifford analysis", Math. Methods Appl. Sci., 25(16-18), pp.1541~1552 (2002)[DOI]
- M. Nicolescu, "Les Fonctions Polyharmoniques" (1936), Hermann
- H. F. Yuan, "Dirichlet type problems for Dunkl-Poisson equations", Bound. Value Probl., 2016(222), pp.1~16 (2016)[DOI]
- H. F. Yuan, "Solutions of the Poisson equation and related equations in super spinor space", Comput. Methods Funct. Theory, 16(4), pp.699~715 (2016)[DOI]
- H. F. Yuan, "Solutions of the Dirac and related equations in superspace", Complex Var. Elliptic Equ., 59(9), pp.1315~1327 (2014)[DOI]
- H. F. Yuan, "Normalized system for the super Laplace operator", Adv. Appl. Clifford Algebras, 22(4), pp.1109~1128 (2012)[DOI]
